# SDR UHLA201612290532

- Difficulty date: December 29, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 19,245 hours, 13,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Damaged
- Location: Frames 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER CABIN SEAT TRACK BETWEEN FRAMES 23 AND 34 HAS MULTIPLE AREAS THAT ARE GOUGED AND CORRODED.  R & R THE SEAT TRACK.
